# SDR CHQA200800164

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3080, SDF TO LGA - CREW RECEIVED A LAV SMOKE INDICATION DURING CLIMBOUT WITH A NOTICEABLE ODOR.  THE MESSAGE CLEARED WITHIN 30 SECONDS AND THE ODOR DISSIPATED WITHIN 2 MINUTES.  THE ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED BOTH ENGS FOR SIGNS OF DEFECTS AND OIL POOLING WITH NO DEFECTS NOTED.  BOTH BLEEDS WERE ISOLATED AND THE ENGS WERE RUN WITH NO DEFECTS NOTED.  THE LAVATORY SMOKE DETECTION SYSTEM WAS ALSO TROUBLESHOT PER THE FIM WITH NO DEFECTS NOTED.  (S)
